Singularities on complete algebraic varieties

Fedor Bogomolov, Paolo Cascini, Bruno Oliveira

Research output: Contribution to journalArticle

Abstract

We prove that any finite set of n-dimensional isolated algebraic singularities can be afforded on a simply connected projective variety.

Original languageEnglish (US)
Pages (from-to)194-208
Number of pages15
JournalCentral European Journal of Mathematics
Volume4
Issue number2
DOIs
StatePublished - Jun 2006

Fingerprint

Algebraic Variety
Projective Variety
n-dimensional
Finite Set
Singularity

Keywords

  • Deformation of singularities
  • Isolated singularities

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Singularities on complete algebraic varieties. / Bogomolov, Fedor; Cascini, Paolo; Oliveira, Bruno.

In: Central European Journal of Mathematics, Vol. 4, No. 2, 06.2006, p. 194-208.

Research output: Contribution to journalArticle

Bogomolov, Fedor ; Cascini, Paolo ; Oliveira, Bruno. / Singularities on complete algebraic varieties. In: Central European Journal of Mathematics. 2006 ; Vol. 4, No. 2. pp. 194-208.
@article{2f7e212e28a14e7ca1ec1eeea9353408,
title = "Singularities on complete algebraic varieties",
abstract = "We prove that any finite set of n-dimensional isolated algebraic singularities can be afforded on a simply connected projective variety.",
keywords = "Deformation of singularities, Isolated singularities",
author = "Fedor Bogomolov and Paolo Cascini and Bruno Oliveira",
year = "2006",
month = "6",
doi = "10.2478/s11533-006-0005-x",
language = "English (US)",
volume = "4",
pages = "194--208",
journal = "Open Mathematics",
issn = "1895-1074",
publisher = "Walter de Gruyter GmbH & Co. KG",
number = "2",

}

TY - JOUR

T1 - Singularities on complete algebraic varieties

AU - Bogomolov, Fedor

AU - Cascini, Paolo

AU - Oliveira, Bruno

PY - 2006/6

Y1 - 2006/6

N2 - We prove that any finite set of n-dimensional isolated algebraic singularities can be afforded on a simply connected projective variety.

AB - We prove that any finite set of n-dimensional isolated algebraic singularities can be afforded on a simply connected projective variety.

KW - Deformation of singularities

KW - Isolated singularities

UR - http://www.scopus.com/inward/record.url?scp=33748851492&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33748851492&partnerID=8YFLogxK

U2 - 10.2478/s11533-006-0005-x

DO - 10.2478/s11533-006-0005-x

M3 - Article

AN - SCOPUS:33748851492

VL - 4

SP - 194

EP - 208

JO - Open Mathematics

JF - Open Mathematics

SN - 1895-1074

IS - 2

ER -